# SDR 98ZZZX472

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97919
- Make and model: Cessna 172P
- Aircraft serial: 17276239
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: S21062
- Condition: Leaking
- Location: Rt Fuel Tank
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRAIN VALVE HAS DEFECTIVE O-RING ON SEAT CAUSING SEVERE LEAK.
